Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 122 | 3 | 235-274
Tytuł artykułu

$BMO_ψ$-spaces and applications to extrapolation theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
We investigate a scale of $BMO_ψ$-spaces defined with the help of certain Lorentz norms. The results are applied to extrapolation techniques concerning operators defined on adapted sequences. Our extrapolation works simultaneously with two operators, starts with $BMO_ψ$-$L_∞$-estimates, and arrives at $L_p$-$L_p$-estimates, or more generally, at estimates between K-functionals from interpolation theory.
Słowa kluczowe
  • Mathematisches Institut, Friedrich-Schiller-Universität Jena, Postfach, D-07740 Jena, Germany
  • [1] N. H. Asmar and S. J. Montgomery-Smith, On the distribution of Sidon series, Ark. Mat. 31 (1993), 13-26.
  • [2] N. L. Bassily and J. Mogyoródi, On the $BMO_Φ$-spaces with general Young function, Ann. Univ. Sci. Budapest Eötvös Sect. Math. 27 (1984), 215-227.
  • [3] J. Bastero and F. J. Ruiz, Interpolation of operators when the extreme spaces are $L^∞$, Studia Math. 104 (1993), 133-150.
  • [4] C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, 1988.
  • [5] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, 1976.
  • [6] J. Bourgain, On the behaviour of the constant in the Littlewood-Paley inequality, in: J. Lindenstrauss and V. D. Milman (eds.), Israel Seminar, GAFA 1987/88, Lecture Notes in Math. 1376, Springer, 1989, 202-208.
  • [7] J. Bourgain and W. J. Davis, Martingale transforms and complex uniform convexity, Trans. Amer. Math. Soc. 294 (1986), 501-515.
  • [8] D. L. Burkholder, Distribution function inequalities for martingales, Ann. Probab. 1 (1973), 19-42.
  • [9] D. L. Burkholder, Martingale transforms and the geometry of Banach spaces, in: Probability in Banach spaces III, 1980, Lecture Notes in Math. 860, Springer, 1981, 35-50.
  • [10] D. L. Burkholder, B. J. Davis, and R. F. Gundy, Integral inequalities for convex functions of operators on martingales, Proc. 6th Berkeley Sympos. Math. Statist. Probab., Vol. 2, Univ. of California Press, 1972, 223-240.
  • [11] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasilinear operators on martingales, Acta Math. 124 (1970), 249-304.
  • [12] S. Chang, M. Wilson and J. Wolff, Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helv. 60 (1985), 217-246.
  • [13] V. H. de la Peña, S. J. Montgomery-Smith, and J. Szulga, Contraction and decoupling inequalities for multilinear forms and U-statistics, Ann. Probab. 22 (1994), 1745-1765.
  • [14] A. M. Garsia, Martingale Inequalities, Seminar Notes on Recent Progress, Benjamin, Reading, 1973.
  • [15] E. Giné and J. Zinn, Central limit theorems and weak laws of large numbers in certain Banach spaces, Z. Wahrsch. Verw. Gebiete 62 (1983), 323-354.
  • [16] P. Hitczenko, Upper bounds for the $L_p$-norms of martingales, Probab. Theory Related Fields 86 (1990), 225-238.
  • [17] F. John, Quasi-isometric mappings, in: Seminari 1962-1963 di Analisi, Algebra, Geometria e Topologia, Vol. II, Ed. Cremonese, Rome, 1965, 462-473.
  • [18] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426.
  • [19] W. B. Johnson and G. Schechtman, Sums of independent random variables in rearrangement invariant function spaces, Ann. Probab. 17 (1989), 789-808.
  • [20] M. Ledoux and M. Talagrand, Probability in Banach Spaces, Springer, 1991.
  • [21] A. Pietsch, Operator Ideals, North-Holland, Amsterdam, 1980.
  • [22] G. Pisier, Martingales with values in uniformly convex spaces, Isreal J. Math. 20 (1975), 326-350.
  • [23] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, 1993.
  • [24] J.-O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J. 28 (1979), 511-544.
  • [25] G. Wang, Some sharp inequalities for conditionally symmetric martingales, PhD thesis, Univ. of Illinois, 1989.
  • [26] F. Weisz, Martingale operators and Hardy spaces generated by them, Studia Math. 114 (1995), 39-70.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.